# SDR CAL950177

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1828 - EWR - A PREFLIGHT CHECK FOUND THE EMERGENCY AISLE PATH LIGHTING FROM ROWS 7-12 INOPERATIVE.  MAINTENANCE FOUND WIRING BROKEN ON TRACK LIGHTING AT ROW 12.  THE WIRING WAS SPLICED AND THE FUSE ON FORWARD BATTERY PACK WAS REPLACED.  OPERATION OF THE EMERGENCY LIGHTS WAS RESTORED.  (W)
